# SDR CALA2022041100941

- Difficulty date: April 8, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 96,884 hours, 12,882 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148W51154
- Condition: Punctured
- Location: Sta 2412
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS SKIN BODY STA 2390 - STA 2412 STRG 34L-38L FOUND PUNCTURE REFER HAECO NON-ROUTINE NO.9480969- ORIGINATED BY EMP V905539 SPEC NO.B777-06-3-7179 PERFORMED BY EMP V907805, FUS SKIN BODY STA2390-STA2412 STR34L- AT 16000FC INTERVALS REFER TO ELB NO.8312145. 38L PUNCTURE REPAIRED AS PER ECRA 5380-01327 REV.-, THE REPAIR RII BY TA777(V903318) IS FAA APPROVED DAMAGE TOLERANCE CAT B AND REQUIRES INSPECTION T O BE PERFORMED AT A THRESHOLD OF 30000FC WITH REPEAT INSPECTION
